Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why an epilepsy, depression patient unable to sleep, talking much, loss of appetite after taking dicorate?

hi doctor, my friend is an epilepsy + depression patient. he was taking tegritol, encorate chrono, mirtaz and some blood pressure mediciens, from quite long time. but now his doctor suggested him only one medicien i.e, dicorate 750 mg. after having the same for 2 days.. he is not able to sleep properly, not talking much, loss in apetite. Please suggest!!
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Dicorate is a good medicine for epilepsy and bipolar disorder. However, it has no effect on sleep.

If your freind has depression and sleep problems, he may require additional medications such as antidepressants and sleeping pills. Please discuss these issues withi his doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor